# SDR 2023F00243

- Difficulty date: July 11, 2023
- Submitted: July 28, 2023
- Operation: General aviation
- Aircraft: N814DW
- Make and model: Dhav DHC2MK1
- Aircraft serial: 34
- Aircraft time: 18,185 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Zone 700
- Part time: 4,215 hours
- Component: Brake Assembly, Cleveland
- Component part number: 03009900
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CALIPER SEPARATION FROM TORQUE PLATE ON LANDING DUE TO UNEXPLAINED BREAKAGE OF ANCHOR BOLT (PN 069-01900).
